T Nation

Testosterone Is Killing Me!

Hello. I’m 48 years old, in good condition, but was diagnosed with low testosterone. My doctor put me on .20 cc injection every three days. I gave myself my first injection three weeks ago, in the evening. The next morning, I woke up exhausted, and I’m been so ever since. I can’t focus, and have a hard time thinking, and my libido is all but gone.

I think I’m depressed. I’ve never felt like this before. I hate to be graphic, but it’s like all the blood has been drained from my penis. It’s like an empty balloon. I’ve lost fat, but also a a lot of muscle tone. My doctor put me on armour thyroid, one pill every morning. I have had no change. He says I’m crazy, and this can’t happen. Has anyone else experienced this? Please help. I can’t go on like this.

The first thing to do would be to get blood tests, including T and E2.

It is also possible that you are having a reaction or allergy to some substance in the vehicle.

Get your lab reports and post data here with lab ranges.

Read the advice for new guys sticky!!!

Report doses in mg’s, not volumes. Not all T injectables are the same concentration.

You are probably injecting 70mg/week. The ‘standard’ dose is typically 100mg/week.

We often advise, and see, that the increased/restored metabolic demands of TRT can make one feel worse if there is also problems with the adrenals or thyroid that will not support the increased metabolic demands. Your doc thinks that you have a thyroid problem. We need the results of thyroid specific labs: TSH, T3, T4, fT3, fT4. And carefully read the sticky referenced above. And we need you to check your body temperature and report.

So that is most likely why you feel terrible. Sometimes thyroid and/or adrenal problems need to be fixed first.

Also read the protocol for injections sticky.

The biggest problem for guys with T problems, is their doctors. You need to compensate for this by doing a lot of reading and study. You cannot be passive or you will get a lot more of what you have. You need to manage your own health care.

[quote]KSman wrote:
You are probably injecting 70mg/week. The ‘standard’ dose is typically 100mg/week.[/quote]

If it is a 200 mg/ml concentration, then my calculation shows him injecting 93 mg/week (two and a third times 40 mg), pretty close to the standard dose.

Thanks guys. I appreciate the info. This helps.